# SDR EVCA731D

- Difficulty date: March 9, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N176AE
- Make and model: Bell 206L-1
- Aircraft serial: 45224
- Aircraft time: 10,782 hours, 20,293 cycles
- Engine: Allsn 250C28
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Fuselage
- Part time: 10,782 hours, 20,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, MX FOUND UPPER LT ATTACHMENT FITTING ON FUSELAGE AFT BULKHEAD CRACKED.  ATTACHMENT FITTING R & R.
